# SDR FDEA201509232927

- Difficulty date: September 23, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 762 hours, 16,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785502
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, STATION 495, RBL 5, ALLOY FLOOR PANEL HAS LIGHT SURFACE CORROSION, PANEL WSP0785-502.  FABRICATED FLOOR PANEL IAW DWG WSP0785-502.  R & R ALLOY FLOOR PANEL WSP0785-502.
